Home|Journals|Articles by Year

Directory for Medical Articles
 

Case Report

JCDR. 2013; 4(1): 58-60


Reversible myocardial dysfunction following intraocular bevacizumab administration

Srikanth C. Penumetsa, Mohammad Z. Hoque, Gregory Giugliano.


Abstract

Heart failure has been reported as a rare side effect of bevacizumab, a chemotherapeutic agent, used in
the treatment of breast cancer. However, reversible left ventricular systolic dysfunction with a pattern
similar to stress-induced cardiomyopathy has not been reported. The etiopathogenesis of stress-induced
cardiomyopathy is poorly understood. Given this uncertainty, we should always look out for other
potential offenders causing similar presentation, rather than label all of them as “stress-induced”.

Key words: Bevacizumab,Heart failure,Stress-induced cardiomyopathy






Full-text options


Share this Article



Online Article Submission
• ejmanager.com







eJManager.com
Review(er)s Central
About BiblioMed
License Information
Terms & Conditions
Privacy Policy
Contact Us

The articles in Bibliomed are open access articles licensed under the terms of the Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License (https://creativecommons.org/licenses/by-nc-sa/4.0/) which permits unrestricted, non-commercial use, distribution and reproduction in any medium, provided the work is properly cited.